# SDR UPS99228538

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 652563973
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C55-300-10.00-01) ON LT ELEVATOR AROUND I/B STATIC WICK BASE.     REMOVED CORROSION OUT OF LIMITS, REPLACED SKIN PANEL.  ALL WORK DONE PER SRM 55-20-1, 55-20-2 AND MM 23-61-00.
